Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 18, NWS Pocatello, ID

August 17, 200715 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 17, 2007, 4:11 AM MDT for 15 counties in Idaho. It took effect at Aug 17, 2007, 9:00 AM MDT. It was in force for 13 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 17, 2007, 4:11 AM MDT (10:11 UTC)
In effect from
Aug 17, 2007, 9:00 AM MDT
Expired
Aug 17, 2007, 9:45 PM MDT
In force
13 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 6:10 PM MDTFUNNEL CLOUD2 Nw Wayan, IDWALL CLOUD WITH FOUR SHORT-LIVED FUNNELS
Aug 17, 6:20 PM MDTHEAVY RAIN 1.53 W Iona, IDTHREE STRONG THUNDERSTORMS WITHIN 1 HOUR WITH NUMEROUS LIGHTNING STRIKES. LOTS OF FIRES WITH THE LIGHTNING.
Aug 17, 7:34 PM MDTTSTM WND DMG3 Ne Inkom, IDAT NORTH RAPID CREEK AREA. FIVE LARGE COTTONWOOD AND BRICH TREES BROKEN IN HALF. RESIDENT FENCE DESTROYED.
Aug 17, 8:05 PM MDTHIGH SUST WINDS 40Montpelier, IDSUSTAINED FOR LAST 20-25 MINUTES...40 TO 45 MPH WITH GUSTS GREATER THAN 60 MPH.
Aug 17, 8:05 PM MDTTSTM WND DMGBlackfoot, IDWITHIN CITY LIMITS SOUTH OF TOWN...BROKEN WINDOW ON MINI-VAN...BASKETBALL HOOP KNOCKED DOWN...SOME SHINGLES ON ROOF TORN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 10.2 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2007-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2007-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
3643 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 171011
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
411 AM MDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT THIS MORNING
FOR FIRE WEATHER ZONES 406...407...409 AND 410 IN SOUTHEAST IDAHO
FOR DRY LIGHTNING AND GUSTY WINDS...

...RED FLAG WARNING IN EFFECT FROM 9 AM TODAY THROUGH 11 PM
TONIGHT FOR FIRE WEATHER ZONES
405...406...407...409...410...411...412...AND 413 FOR DRY LIGHTNING...

IDZ406-407-409-410-172215-
/O.NEW.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/
/O.CON.KPIH.FW.W.0017.000000T0000Z-070817T1200Z/
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
411 AM MDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS
MORNING...
...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
EARLY THIS MORNING. 

WIDELY SCATTERED THUNDERSTORMS WITH ONLY LIGHT SHOWER ACTIVITY
WILL CONTINUE THROUGH 6 AM THIS MORNING. AFTER ONLY A VERY SHORT
BREAK...THUNDERSTORMS SHOULD RE-START DURING THE MID MORNING.
THERE WILL BE A MIXTURE OF WETTING RAINS AND DRY LIGHTNING
THROUGHOUT THE DAY AND INTO THE EVENING HOURS TONIGHT.
PRIMARILY...THE LIGHTNING WILL BE DRY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ405-411>413-172215-
/O.NEW.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
411 AM MDT FRI AUG 17 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT
THIS EVENING. 

WIDELY SCATTERED AND SCATTERED THUNDERSTORMS WILL DEVELOP TODAY
DURING THE MID-MORNING HOURS AND CONTINUE UNTIL THE LATE EVENING.
LIKE THURSDAY...THESE THUNDERSTORMS WILL MAINLY PRODUCE DRY
LIGHTNING WITH ONLY AN OCCASIONAL WETTING RAIN. THE AMOUNT OF
LIGHTNING EXPECTED IN THE AFFECTED AREA WILL CREATE A HIGH
POTENTIAL FOR FIRE STARTS.  

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MESSICK
3 follow-up statements
000 
WWUS85 KPIH 171208
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
608 AM MDT FRI AUG 17 2007

...RED FLAG WARNING FROM LAST NIGHT ALLOWED TO EXPIRE...

...RED FLAG WARNING IN EFFECT FROM 9 AM TODAY THROUGH 11 PM
TONIGHT FOR FIRE WEATHER ZONES 405...406...407...409...410...
411...412...AND 413 FOR DRY LIGHTNING...

IDZ406-407-409-410-180015-
/O.EXP.KPIH.FW.W.0017.000000T0000Z-070817T1200Z/
/O.CON.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
608 AM MDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR DRY LIGHTNING...
...RED FLAG WARNING HAS EXPIRED FROM LAST NIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING.

THUNDERSTORMS SHOULD RE-START DURING THE MID MORNING TODAY. THERE WILL
BE A MIXTURE OF WETTING RAINS AND DRY LIGHTNING THROUGHOUT THE DAY
AND INTO THE EVENING HOURS TONIGHT. PRIMARILY...THE LIGHTNING WILL
BE DRY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

IDZ405-411>413-180015-
/O.CON.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
608 AM MDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING. 

WIDELY SCATTERED AND SCATTERED THUNDERSTORMS WILL DEVELOP TODAY
DURING THE MID-MORNING HOURS AND CONTINUE UNTIL THE LATE EVENING.
LIKE THURSDAY...THESE THUNDERSTORMS WILL MAINLY PRODUCE DRY
LIGHTNING WITH ONLY AN OCCASIONAL WETTING RAIN. THE AMOUNT OF
LIGHTNING EXPECTED IN THE AFFECTED AREA WILL CREATE A HIGH
POTENTIAL FOR FIRE STARTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

$$

MESSICK
000 
WWUS85 KPIH 172041
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
241 PM MDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM THIS EVENING FOR
ZONES 405...406...407...409...410...411...412...ADN 413 FOR DRY
LIGHTNING... 

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR 1 PM THROUGH 9 PM
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONES 405 AND 406...

IDZ405-406-180500-
/O.NEW.KPIH.FW.A.0013.070818T1900Z-070819T0300Z/
/O.CON.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
241 PM MDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR DRY THUNDERSTORMS...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 11 PM MDT THIS EVENING. 

THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND SHOULD BE A
MIXTURE OF WET AND DRY. WITH THE FUEL STATUS MANY FIRE STARTS ARE
STILL POSSIBLE.  

A STRONG SOUTHERLY WIND FLOW WILL SET UP ON SATURDAY WITH WIND
GUSTS IN EXCESS OF 30 MPH EXPECTED BY AFTERNOON. A FIRE WEATHER
WATCH HAS BEEN ISSUED WITH THE EXPECTED WIND SPEEDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

IDZ407-409>413-180500-
/O.CON.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
241 PM MDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR DRY THUNDERSTORMS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING. 

THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING TONIGHT. A MIXTURE
OF WET AND DRY THUNDERSTORMS IS EXPECTED. WITH THE CRITICAL FUEL
STATUS PRESENT MANY FIRE STARTS ARE STILL EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

$$
000 
WWUS85 KPIH 180345
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
945 PM MDT FRI AUG 17 2007

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR 1 PM THROUGH 9 PM
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONES 405 AND 406...

IDZ405-406-181545-
/O.CAN.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/
/O.CON.KPIH.FW.A.0013.070818T1900Z-070819T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
945 PM MDT FRI AUG 17 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

A STRONG SOUTHERLY WIND FLOW WILL SET UP ON SATURDAY WITH WIND
GUSTS IN EXCESS OF 30 MPH EXPECTED BY AFTERNOON. A FIRE WEATHER
WATCH HAS BEEN ISSUED WITH THE EXPECTED WIND SPEEDS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

IDZ407-409>413-180445-
/O.CAN.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
945 PM MDT FRI AUG 17 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. 

THUNDERSTORM COVERAGE HAS DECREASED RAPIDLY THIS EVENING ACROSS
THE EASTERN IDAHO FIRE DISTRICT. THEREFORE THE RED FLAG WARNING
HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 16, 3:18 PM MDT, 12 hours 53 minutes earlier.

Area forecast discussion, Aug 16, 3:18 PM MDT, 12 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
318 PM MDT THU AUG 16 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY. A LARGE AREA OF LOW PRESSURE
REMAINS ANCHORED OFF THE OREGON/WASHINGTON COAST...AND A RIDGE OF
HIGH PRESSURE LINGERS OVER THE FOUR CORNERS REGION. SEVERAL
WEATHER DISTURBANCES ARE APPARENT ON SATELLITE ROTATING AROUND THE
PACIFIC LOW. THE NEXT DISTURBANCE IS EXPECTED TO SWING THROUGH
OVERNIGHT WITH ANOTHER ROUND OF NOCTURNAL/EARLY MORNING CONVECTION
EXPECTED. THIS CONVECTION WILL AFFECT MOST LOCATIONS...WITH A
FOCUS OVER THE CENTRAL AND SOUTHERN HIGHLANDS. MOISTURE WILL BE
LIMITED WITH THESE STORMS...WITH DRY LIGHTNING LIKELY. THE BEST
CHANCE FOR PRECIPITATION WILL EXIST DIRECTLY UNDERNEATH THE STORMS
IN A CENTRALIZED RAIN CORE. WARM AND UNSTABLE SOUTHWESTERLY FLOW
WILL PERSIST THROUGH THE DAY SATURDAY...WITH THE LEADING EDGE OF
THE TROUGH EXPECTED TO BEGIN TO MOVE ASHORE. AFTERNOON CONVECTION
WILL BE A DISTINCT POSSIBILITY AGAIN SATURDAY AS DAYTIME
HEATING...A WEAK DISTURBANCE...AND LIMITED MONSOON MOISTURE ARE
SET TO COMBINE. IN ADDITION...A WEAK FRONTAL BOUNDARY WILL IMPACT
THE REGION SATURDAY AFTERNOON...WITH A STRONGER FEATURE EXPECTED
SUNDAY. THE FRONT SUNDAY WILL BRING A FAIRLY SUBSTANTIAL COOL DOWN
TO THE REGION FOR MONDAY.

.LONG TERM...SUNDAY NIGHT THROUGH WEDNESDAY. LATE SUNDAY INTO
MONDAY THE PACIFIC LOW IS EXPECTED TO OPEN AND MOVE THROUGH THE
PACIFIC NORTHWEST. BEHIND THIS LOW GENERAL TROUGHINESS IS EXPECTED
TO BRING COOLER WEATHER TO THE REGION. THE BEST CHANCE FOR
PRECIPITATION DURING THIS PERIOD IS DURING THE DAY WEDNESDAY.

CANTIN

&&

.AVIATION...ISOLATED THUNDERSTORMS OVERNIGHT WITH SOME GUSTY SURFACE
WINDS AS ANOTHER UPPER LEVEL SHORTWAVE MOVES OVER THE AREA.  EXPECT
ANOTHER ROUND OF PRIMARILY DIURNAL THUNDERSTORMS AGAIN FOR FRIDAY AS
SOUTHWEST FLOW REMAINS IN PLACE.  EXPECT VFR CONDITIONS TO DOMINATE
WITH PERIODS OF MVFR NEAR THUNDERSTORMS. LOCAL VISIBILITY MAY BE
MVFR TO IFR DUE TO SMOKE FROM FIRES. DSH

&&

.FIRE WEATHER...UPPER LEVEL SHORTWAVE MOVING NORTH OUT OF NV TONIGHT
WILL LIKELY GENERATE WIDELY SCATTERED DRY THUNDERSTORMS OVERNIGHT IN
ZONES 406/407/409.  WILL BE ISSUING AN RFW FOR THE OVERNIGHT HOURS.
OTHERWISE ANOTHER ROUND OF DIURNAL ISOLATED THUNDERSTORMS FOR FRI
AFTERNOON AND EVENING AS MID LEVEL MOISTURE REMAINS IN PLACE. DSH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FOR ZONES 406...407...409 FROM 8PM TONIGHT TO
6AM FRIDAY.

&&
Hazardous weather outlook, Aug 16, 5:35 AM MDT, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
535 AM MDT THU AUG 16 2007

IDZ017>025-031-032-171200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
535 AM MDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

EXPECT ISOLATED THUNDERSTORMS THROUGHOUT SOUTHEASTERN IDAHO TODAY
WITH GUSTY WINDS NEAR THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

EXPECT ISOLATED AFTERNOON THUNDERSTORMS THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 2:41 PM MDTFire Weather WatchPIH13 hr
Aug 17, 5:59 PM MDTSevere Thunderstorm WarningPIHBonneville31 min

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.